MathSciNet Relay Station
MathSciNet bibliographic data
MR1428382 (97j:90074) 90C33 (49J40)
Goffin, Jean-Louis; Marcotte, Patrice; Zhu, Daoli An analytic center cutting plane method for pseudomonotone variational inequalities. Oper. Res. Lett. 20 (1997), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement